Vol 10, No 1 (2018)

Table of Contents

Some properties of approximants for Branched Continued Fractions of the special form with positive and alternating-sign partial numerators Article
T. M. Antonova, M. V. Dmytryshyn, S. M. Vozna 3-13
The nonlocal problem for the differential equations the order $2n$ with an unbounded operator coefficients with the involution Article
Ya. O. Baranetskij, I. I. Demkiv, I. Ya. Ivasiuk, M. I. Kopach 14-30
Advancement on the study of growth analysis of differential polynomial and differential monomial in the light of slowly changing functions Article
T. Biswas 31-57
On the convergence of multidimensional S-fractions with independent variables Article
O. S. Bodnar, R. I. Dmytryshyn 58-64
Boundary value problem solution existence for linear integro-differential equations with many delays Article
I. M. Cherevko, A. B. Dorosh 65-70
A generalization of a localization property of Besov spaces Article
N. Ferahtia, S. E. Allaoui 71-78
The growth of the maximal term of Dirichlet series Article
P. V. Filevych, O. B. Hrybel 79-81
Wick calculus on spaces of regular generalized functions of Levy white noise analysis Article
M. M. Frei 82-104
On nonlocal boundary value problem for the equation of motion of a homogeneous elastic beam with pinned-pinned ends Article
T. Goy, I. Savka, M. Negrych 105-113
On Wick calculus on spaces of nonregular generalized functions of Levy white noise analysis Article
N. A. Kachanovsky 114-132
Wiman's inequality for analytic functions in $\mathbb{D}\times\mathbb{C}$ with rapidly oscillating coefficients Article
A. O. Kuryliak, V. L. Tsvigun 133-142
Translation, modulation and dilation systems in set-valued signal processing Article
H. Levent, Y. Yilmaz 143-164
Mixed problem for the singular partial differential equation of parabolic type Article
O. V. Makhnei 165-171
Invariant idempotent measures Article
N. Mazurenko, M. Zarichnyi 172-178
On the structure of least common multiple matrices from some class of matrices Article
A. M. Romaniv 179-184
Signless Laplacian determinations of some graphs with independent edges Article
R. Sharafdini, A. Z. Abdian 185-196
Some analytic properties of the Weyl function of a closed linear relation Article
O. G. Storozh 197-205
Some properties of shift operators on algebras generated by $*$-polynomials Article
T. V. Vasylyshyn 206-212


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.